MAUDE Adverse Event Report: T.G. Eakin Ltd Eakin; Bag, Drainage, With Adhesive, Ostomy

T.G. Eakin Ltd Eakin; Bag, Drainage, With Adhesive, Ostomy
Model Number 839005
Medical Device Problem Codes Positioning Failure (1158); Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The consumer reported that the eakin cohesive seals were less pliable and firmer than expected, making them more difficult to mold into place.She also stated that the adhesive felt spotty.The issue was observed in four units from two market boxes bearing the same lot number.The consumer stated that she used two eakin cohesive seals at a time and had tried two seals from each box.She reported that all the seals felt the same and indicated that she did not wish to use any additional seals from the affected boxes.The consumer had been using the product for over ten years and stated that she had never previously experienced any problems.She denied any changes to her other accessory products or pouching system.She reported using a competitor pouch and stated that her typical wear time was four to five days.However, with the seals from the affected shipment, her wear time had decreased to approximately two days.She attributed the reduced wear time to the seals being less pliable and less adhesive than usual.No photographs are available at this time.
 
Additional Manufacturer Narrative
Mdr 1049092-2026-00207 / device 1 of 4 based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 third party manufacturing site: 9681410.

Brand Name
Eakin
Common Device Name
Bag, Drainage, With Adhesive, Ostomy
Manufacturer (Section D)
T.G. Eakin Ltd
15 ballystockart rd
comber, country down BT23- 5QY
UK  BT23-5QY
MDR Report Key50238935
Report Number50238935
Device Sequence Number18728233
Product Code FON
UDI-Device Identifier00768455118250
UDI-Public00768455118250
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type User Facility
Type of Report Initial
Report Date (Section B) 07/22/2026
Report Date (Section F) 07/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number839005
Device Lot Number109357D272
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/22/2026
Date Report to Manufacturer07/29/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/13/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR
Patient SexFemale